1997
DOI: 10.1001/archderm.133.8.1053
|View full text |Cite
|
Sign up to set email alerts
|

Systemic contact dermatitis caused by systemic corticosteroid use

Help me understand this report

Search citation statements

Order By: Relevance

Paper Sections

Select...
1
1
1

Citation Types

0
2
0
1

Year Published

1999
1999
2011
2011

Publication Types

Select...
6
1
1

Relationship

0
8

Authors

Journals

citations
Cited by 12 publications
(3 citation statements)
references
References 0 publications
0
2
0
1
Order By: Relevance
“…penicillin, neomycin, streptomycin and sulphonamides), other drugs (e.g. oral hypoglycaemic agents, phenothiazines, benzodiazepines, non‐steroidal anti‐inflammatory drugs, acetyl salicylic acid, halogenated hydroxyquinolones and corticosteroids), nickel, food additives and flavouring agents, are known to cause SCD through an immune mechanism 1,3 , 5–11 …”
Section: Discussionmentioning
confidence: 99%
“…penicillin, neomycin, streptomycin and sulphonamides), other drugs (e.g. oral hypoglycaemic agents, phenothiazines, benzodiazepines, non‐steroidal anti‐inflammatory drugs, acetyl salicylic acid, halogenated hydroxyquinolones and corticosteroids), nickel, food additives and flavouring agents, are known to cause SCD through an immune mechanism 1,3 , 5–11 …”
Section: Discussionmentioning
confidence: 99%
“…Even systemic spread of contact dermatitis after topical CS use has been reported. After systemic administration a maculopapular exanthema can be a manifestation of delayed hypersensitivity [2,12,13]. Intracutaneous as well as patch testing is of diagnostic significance (Table 1) [2,14].…”
Section: Delayed Hypersensitivitymentioning
confidence: 99%
“…Auch hämatogenstreuende Kontaktekzeme nach lokaler GKS-Anwendung sind beschrieben worden. Nach systemischer Gabe kann ein makulopapulöses Exanthem Ausdruck der Typ-IV-Allergie sein [2,12,13]. Diagnostisch wegweisend sind Intrakutan-sowie Epikutan-Testung (Tabelle 1) [2,14].…”
Section: Typ-iv-allergieunclassified